RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 46, Issue 5  


Forking in locally free algebras
O. V. Belegradek
3
Solution of problems of Kotzig and Grünbaum concerning the isolation of cycles in planar graphs
O. V. Borodin
9
A theorem of Helly type for sets defined by systems of equations
V. L. Dol'nikov
13
Kovalevskaya numbers of generalized Toda chains
V. V. Kozlov, D. V. Treschev
17
Convergence rate of the methods of approximate factorization
V. V. Kucherenko, G. A. Trunov
29
Modules over some localizations of the ring of Laurent polynomials
A. V. Pajitnov
40
Homomorphisms of linear groups over commutative rings
V. M. Petechuk
50
Some theorems on the existence of $\alpha$-resolvable designs
B. T. Rumov
62
Cycles in graphs and functional inequalities
A. F. Sidorenko
72
On boundary behavior of arbitrary functions defined in a halfspace
Yu. A. Shevchenko
80

Brief Communications
A problem of singular perturbation with a limit cycle in a subsystem with fast time
K. Alymkulov
89
Some two-dimensional singular integral operators
G. Dzhangibekov
91
Harmonic and holomorphic functions on coverings of complex manifolds
V. A. Kaimanovich
94
Perturbation of one-gap solutions of the Korteweg–de Vries equation
S. B. Kuksin
96
The effect of diffusion on the $\alpha$-effect
D. V. Semenov
98
Elliptic solutions of integrable nonlinear equations
A. O. Smirnov
100
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019